Previous |  Up |  Next

Article

Title: New methods for solving linear functional equations with bounded operators (English)
Author: Kolomý, Josef
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 16
Issue: 2
Year: 1966
Pages: 238-246
Summary lang: Russian
.
Category: math
.
MSC: 47.10
idZBL: Zbl 0163.38701
idMR: MR0194940
.
Date available: 2008-06-09T13:29:21Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100726
.
Reference: [1] J. Kolomý: O konvergenci a užití iteračních metod.Čas. pěst. mat. 86 (1961), 148-177. MR 0135222
Reference: [2] J. Kolomý: K metodě podobné iterace.Čas. pěst. mat. 86 (1961), 308-313. MR 0136086
Reference: [3] J. Kolomý: Новые методы решения линейных функциональных уравнений в пространствах Гильберта.Ар1. mat. 10 (1965), 246-248. MR 0181078
Reference: [4] J. Kolomý: On the solution of functional equations with linear bounded operators.Comment. Math. Univ. Carolinae 6 (1965), 141-143. MR 0175005
Reference: [5] L. В. Rail: Error bounds for iterative solutions of Fredholm integral equations.Рас. Journ. Math. 5(1955), 977-986. MR 0079341
Reference: [6] M. A. Красносельский: О pешении методом последовательных приближений уравнений с самосопряженными операторами.Усп. мат. наук 15 (1960), 161-165. Zbl 0271.41028, MR 0119100
.

Files

Files Size Format View
CzechMathJ_16-1966-2_6.pdf 941.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo